| Catalog Number |
9733037 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
Event or Problem Description
A medtronic representative reported that, while in a procedure, the spine clamp being used could be tightened but could not be loosened.There was no reported impact on patient outcome.No additional information was provided.